Rashidi, Alireza, Nasrollahpourniazi, Fatemeh. (1399). A new mathematical model for gate assignment problem considering transit passengers and safety constraints: Benders decomposition approach. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 16(4), 82-92. doi: 10.30495/jiei.2020.679270
Alireza Rashidi; Fatemeh Nasrollahpourniazi. "A new mathematical model for gate assignment problem considering transit passengers and safety constraints: Benders decomposition approach". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 16, 4, 1399, 82-92. doi: 10.30495/jiei.2020.679270
Rashidi, Alireza, Nasrollahpourniazi, Fatemeh. (1399). 'A new mathematical model for gate assignment problem considering transit passengers and safety constraints: Benders decomposition approach', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 16(4), pp. 82-92. doi: 10.30495/jiei.2020.679270
Rashidi, Alireza, Nasrollahpourniazi, Fatemeh. A new mathematical model for gate assignment problem considering transit passengers and safety constraints: Benders decomposition approach. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1399; 16(4): 82-92. doi: 10.30495/jiei.2020.679270


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.